# SDR CA070131001

- Difficulty date: January 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 30,661 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Separated
- Location: Nr 1 Transmitter
- Component: Fuel Flow Trans, Bendix
- Component part number: 913328B1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCREW REPORTED THAT THE NR 1 FUEL FLOW WAS FLUCTUATING WITH NO OTHER ENGINE PARAMETERS BEING AFFECTED. MAINTENANCE TROUBLESHOT THE SYSTEM, SWAPPED GAUGES FROM SIDE TO SIDE, PERFORMED ENGINE RUNS AND COULD NOT FAULT THE SYSTEM.  AIRCRAFT WAS RELEASED FOR FLIGHT. WHEN AIRCRAFT RETURNED TO BASE THE AIRCREW REPORTED THAT THE SNAG WAS STILL PRESENT. MAINTENANCE BEGAN INVESTIGATING DEEPER INTO SYSTEM. WHEN THE NR 1 FUEL FLOW TRANSMITTER WAS LOOKED AT, IT WAS FOUND THAT THE CONNECTOR PLUG BOSS HAD SEPARATED FROM THE MAIN BODY, THIS ALLOWED THE WIRES TO STRIKE THE HOUSING SIDES DURING FLIGHT DUE TO NORMAL VIBRATIONS, SHORTING OUT THE TRANSMITTER. THIS COMPONENT HAS BEEN INSTALLED ON THE AIRCRAFT SINCE WE TOOK P
